[Tig] Colorists beware

Mark Harmon markh
Wed Feb 1 23:45:31 GMT 2006


--
Thanks to oktobor for supporting the TIG
--


New Scientist reports that Viag-ra may alter your color perception :-

"Men taking high doses of Viag-ra report seeing a blue haze,
but until now nobody has studied whether normal doses of the drug affect 
vision.
And since most people turn off the lights after taking Viag-ra,
such side effects are likely to be under-reported."

"Glen Jeffery, at the UK's Institute of Ophthalmology in London and four 
of his
colleagues decided to investigate - all in the name of science, of 
course - and
took a standard 100-milligram dose of Viag-ra. "A little while after 
taking it
I thought, 'Who changed the light bulbs,'" says Jeffery."

"To test if the drug disrupted their ability to pick out changes in 
images against a
blue background, the men watched a flashing red circle on a blue screen.
Each found that their ability to distinguish very high-frequency flashes 
from
solid patterns was reduced for up to two hours after taking the pill."

http://www.newscientist.com/channel/sex/mg18925365.600.html

Not that Colorists would need any help in the bedroom of course  ; )


Mark Harmon
Animal Logic Film


_______________________________________________
Tig list - http://tig.oktobor.com/mailman/listinfo/tig
TIG wiki: http://tig.colorist.org/wiki




More information about the Tig mailing list